Statistics of a noise-driven Manakov soliton

Derevyanko, Stanislav A., Prilepsky, Jaroslaw E. and Yakushev, Dennis A. (2006). Statistics of a noise-driven Manakov soliton. Journal of Physics A: Mathematical and General, 39 (6), pp. 1297-1309.

Abstract

We investigate the statistics of a vector Manakov soliton in the presence of additive Gaussian white noise. The adiabatic perturbation theory for a Manakov soliton yields a stochastic Langevin system which we analyse via the corresponding Fokker-Planck equation for the probability density function (PDF) for the soliton parameters. We obtain marginal PDFs for the soliton frequency and amplitude as well as soliton amplitude and polarization angle. We also derive formulae for the variances of all soliton parameters and analyse their dependence on the initial values of polarization angle and phase.

Publication DOI: https://doi.org/10.1088/0305-4470/39/6/006
Divisions: Engineering & Applied Sciences > Mathematics
Engineering & Applied Sciences > Electrical, electronic & power engineering
Engineering & Applied Sciences > Systems analytics research institute (SARI)
Additional Information: ©2006 IOP Publishing Ltd.
Uncontrolled Keywords: Physics and Astronomy(all),Statistical and Nonlinear Physics,Mathematical Physics
Full Text Link:
Related URLs: http://www.scop ... tnerID=8YFLogxK (Scopus URL)
http://iopscien ... -4470/39/6/006/ (Publisher URL)
Published Date: 2006-02-10
Authors: Derevyanko, Stanislav A.
Prilepsky, Jaroslaw E.
Yakushev, Dennis A.

Download

[img]

Version: Accepted Version

| Preview

Export / Share Citation


Statistics

Additional statistics for this record